Natália Bebiano

Department of Mathematics
University of Coimbra, Portugal

Fields of interest:

Theory of Matrices and Operators on Hilbert and Krein spaces
Theory of Numerical Ranges of Linear Operators
Theory of Permanents
Matrix and Operator Inequalities
Mathematical education
History of Mathematics in Portugal

Recent publications:

Bebiano, Natália; da Providência, João
Inverse spectral problems for structured pseudo-symmetric matrices.
Linear Algebra Appl. 438 (2013), no. 10, 4062–4074.

Bebiano, N.; Furtado, S.; da Providência, J.
An algorithm for constructing a pseudo-Jacobi matrix from given spectral data. Numer.
Linear Algebra Appl. 20 (2013), no. 2, 185–197.

Bebiano, N.; da Providência, J.; Nata, A.
The numerical range of banded biperiodic Toeplitz operators.
J. Math. Anal. Appl. 398 (2013), no. 1, 189–197. (Reviewer: Petru A. Cojuhari)

Bebiano, N.; da Providência, J.; da Providência, J. P.
Tsallis entropies and matrix trace inequalities in quantum statistical mechanics.
J. Math. Phys. 53 (2012), no. 10, 103303.